# SDR SWIA200515878

- Difficulty date: November 26, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 6,790 hours, 5,982 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST STRIP OF FLOOR LEVEL EMERGENCY LIGHTING INOP (5 ROWS).  REPLACED CABLE ASSY FOR FIRST SECTION OF EMERGENCY LIGHT STRIP IAW CRJ 200 AMM 33-51-01.  OPERATIONAL CHECK GOOD.
